Show simple item record

dc.contributor.creatorKreussler, Bernd
dc.contributor.creatorKierans, Lisa
dc.date.accessioned2018-10-09T10:42:19Z
dc.date.available2018-10-09T10:42:19Z
dc.date.issued2010
dc.identifier.citationKierans, L.; Kreussler, B. (2012) 'The Belavin-Drinfeld theorem on non-degenerate solutions of the classical Yang-Baxter equation'. Journal of Physics: Conference Series 346(012011), pp. 1-16. DOI: 10.1088/1742-6596/346/1/012011.en_US
dc.identifier.urihttp://hdl.handle.net/10395/2234
dc.descriptionThe Belavin-Drinfeld theorem on non-degenerate solutions of the classical Yang-Baxter equation.en_US
dc.description.abstractWe give a coordinate free proof of Belavin and Drinfeld's Theorem about the classi cation of non-degenerate solutions of the classical Yang-Baxter equation. The equivalence of different characterisations of non-degeneracy is also shown in such a way.en_US
dc.language.isoengen_US
dc.publisherIOP Publishingen_US
dc.relation.ispartofseries346;1
dc.rights.urihttp://iopscience.iop.org/article/10.1088/1742-6596/346/1/012011/pdfen_US
dc.subjectBelavin-Drinfeld theoremen_US
dc.subjectNon-degenerate solutionsen_US
dc.subjectYang-Baxter equationen_US
dc.subjectPhysicsen_US
dc.titleThe Belavin-Drinfeld theorem on non-degenerate solutions of the classical Yang-Baxter equationen_US
dc.typeArticleen_US
dc.type.supercollectionall_mic_researchen_US
dc.type.supercollectionmic_published_revieweden_US
dc.description.versionYesen_US
dc.identifier.doi10.1088/1742-6596/346/1/012011


Files in this item

Thumbnail
Thumbnail

This item appears in the following Collection(s)

Show simple item record